Discussion: Indeterminacy, Causality, and the Foundations of Monetary Policy Analysis
No abstract is available for this item.
Volume (Year): 146 (2010)
Issue (Month): I (March)
|Contact details of provider:|| Postal: c/o SNB/BNS, Börsenstrasse 15, PO Box 2800, CH-8022 Zürich|
Phone: +41 (0)44 631 32 34
Fax: +41 (0)44 631 39 01
Web page: http://www.sjes.ch
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bennett T. McCallum, 1981.
"On Non-Uniqueness in Rational Expectations Models: An Attempt at Perspective,"
NBER Working Papers
0684, National Bureau of Economic Research, Inc.
- McCallum, Bennett T., 1983. "On non-uniqueness in rational expectations models : An attempt at perspective," Journal of Monetary Economics, Elsevier, vol. 11(2), pages 139-168.
- Bennett McCallum, .
"Multiple-Solution Indeterminacies in Monetary Policy Analysis,"
GSIA Working Papers
2003-E77, Carnegie Mellon University, Tepper School of Business.
- McCallum, Bennett T., 2003. "Multiple-solution indeterminacies in monetary policy analysis," Journal of Monetary Economics, Elsevier, vol. 50(5), pages 1153-1175, July.
- Bennett T. McCallum, 2003. "Multiple-Solution Indeterminacies in Monetary Policy Analysis," NBER Working Papers 9837, National Bureau of Economic Research, Inc.
- Bennett T. McCallum, 2009.
"Causality, Structure, and the Uniqueness of Rational Expectations Equilibria,"
NBER Working Papers
15234, National Bureau of Economic Research, Inc.
- Bennett T. Mccallum, 2011. "Causality, Structure And The Uniqueness Of Rational Expectations Equilibria," Manchester School, University of Manchester, vol. 79(s1), pages 551-566, 06.
- Stephen J. DeCanio, 1979. "Rational Expectations and Learning from Experience," The Quarterly Journal of Economics, Oxford University Press, vol. 93(1), pages 47-57.
- George Evans, 1985. "Expectational Stability and the Multiple Equilibria Problem in Linear Rational Expectations Models," The Quarterly Journal of Economics, Oxford University Press, vol. 100(4), pages 1217-1233.
When requesting a correction, please mention this item's handle: RePEc:ses:arsjes:2010-i-4. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Peter Steiner)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.